# SDR 04FDEA01899

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-100
- Aircraft serial: 19083
- Aircraft time: 67,169 hours, 49,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AT BS 1180 STRINGER 26L THRU STRINGER 23L.  REPAIRED AREA IAW EA 7-5330-79539.
